# SDR DALA2016022801512

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1079-1117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER FWD CORNER OF LT RING PAN BETWEEN BS 1098 TO 1117, 1079 TO 1098 AND 1060 TO 1079 AT INTERNAL STRUCTURE CABIN.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122 AND ER/AS 493648-14MA, REV A AND 487747-14MA, REV ORIGINAL.  AT BS 1098 TO 1117 AND BS 1060 TO 1079 HFEC INSPECTION WAS ACCOMPLISHED BETWEEN BS 1079 TO 1098.  NO CRACK FOUND IAW NDT SPM 06-10-01.001.
